# SDR USAA000027

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 654580711
- Condition: Cracked
- Location: Bs 278
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT BS 278, STRINGER 14R.  REPLACED PART PER SRM 51-10-1.  (M)
